# SDR CA000830041

- Difficulty date: July 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 37,432 hours
- Engine: Ge CF680C2*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bolt
- Condition: Loose
- Location: Mec Fuel Outlet
- Component: Bolt, Ge, CF680C2A2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) 1.NR2 ENGINE FAILED TAKEOFF AT APPROXIMATELY 100 KNOTS. 2. FOUND 3 BOLTS LOOSE AT NR2 ENGINE MEC FUEL OUTLET MANIFOLD & INJECTOR.3. BOLTS TIGHTENED M.M. 20-21-12. HIGH POWER RUNS CARRIED OUT, THE AIRCRAFT WAS SERVICEABLE AS PER MM 71-00-00. 4. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
